Reducing the complexity and controlling the network size of LS-SVM solutions, by solving an overdetermined set of equations

Valyon, József: Reducing the complexity and controlling the network size of LS-SVM solutions, by solving an overdetermined set of equations. Conference of PhD Students in Computer Science, (3). pp. 105-106. (2002)

[img] Cikk, tanulmány, mű
cscs_2002_105-106.pdf

Download (205kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (3.) (2002) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2002
Volume: 3
Page Range: pp. 105-106
Uncontrolled Keywords: Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: 106. p.
Date Deposited: 2019. Oct. 10. 09:09
Last Modified: 2019. Oct. 10. 09:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/59716

Actions (login required)

View Item View Item